# SDR CA151228009

- Difficulty date: December 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,838 hours
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE PILOT NOTICED A LOSS OF TORQUE (ONLY GETTING 1100 TO 1200 FT-LB). THE ENGINE THEN SHUT DOWN AND THE PROPELLER FEATHERED. HE ABORTED TAKEOFF AND THE AIRCRAFT STOPPED ON THE FAR RUNWAY THRESHOLD. HE GOT OUT OF THE AIRCRAFT, EXAMINED THE ENGINE AND SAW NOTHING OBVIOUS SO HE ATTEMPTED A RE-START AND THE ENGINE REGISTERED NO FUEL FLOW AND DID NOT START. THE AIRCRAFT WAS TOWED OFF THE RUNWAY AND BROUGHT TO A HANGAR WHERE TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND FUEL PUMP. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. BOTH UNITS WERE SENT TO AN OVERHAUL SHOP FOR REPAIRS.
